# SDR AALA20131126006

- Difficulty date: November 26, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 62,557 hours, 9,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING SLIDE LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR RT SIDE OVERWING SLIDE LIGHT, OPERATIONS CHECKED NORMAL.
